| Model Number |
VICM5_13.7(-11.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise, elevated iop, blurred vision, over under correction, and visual distrubances.The iop value was given as 26 mmhg and the patient was prescribed a topical ocular antihypertensive.The lens remains implanted.Cause of the event was reported as other.
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.H6 - 4581: over/under correction, visual distrubances.Over/under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).